应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Series 2012, Vol. 28 Issue (1) :31-38    DOI: 10.1007/s10255-012-0121-2
ARTICLES Current Issue | Next Issue | Archive | Adv Search << | >>
Asymptotic Estimates of Gerber-Shiu Functions in the Renewal Risk Model with Exponential Claims
Li WEI1,2
1. School of Finance, Renmin University of China, Beijing 100872, China;
2. China Financial Policy Research Center, Renmin University of China, Beijing 100872, China
Download: PDF (1KB)   HTML (1KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
Abstract This paper continues to study the asymptotic behavior of Gerber-Shiu expected discounted penalty functions in the renewal risk model as the initial capital becomes large. Under the assumption that the claim-size distribution is exponential, we establish an explicit asymptotic formula. Some straightforward consequences of this formula match existing results in the field.  
Service
Email this article
Add to my bookshelf
Add to citation manager
Email Alert
RSS
Articles by authors
Keywordsasymptotics   exponential claims   Gerber-Shiu functions   renewal risk model     
Abstract: This paper continues to study the asymptotic behavior of Gerber-Shiu expected discounted penalty functions in the renewal risk model as the initial capital becomes large. Under the assumption that the claim-size distribution is exponential, we establish an explicit asymptotic formula. Some straightforward consequences of this formula match existing results in the field.  
Keywordsasymptotics,   exponential claims,   Gerber-Shiu functions,   renewal risk model     
Received: 2010-01-11;
Fund:

The author acknowledges the supports from the Fundamental Research Funds for the Central Universities, and the Research Funds of Renmin University of China (the International Journal Issue Program, Grant No. 10XNK061, the Research Grant Program, Grant No. 10XNA001), and the important project of Beijing Planning Office of Philosophy and Social Science (Grant No. 09ZDA05).

Cite this article:   
.Asymptotic Estimates of Gerber-Shiu Functions in the Renewal Risk Model with Exponential Claims[J]  Acta Mathematicae Applicatae Sinica, English Serie, 2012,V28(1): 31-38
URL:  
http://www.applmath.com.cn/jweb_yysxxb_en/EN/10.1007/s10255-012-0121-2      或     http://www.applmath.com.cn/jweb_yysxxb_en/EN/Y2012/V28/I1/31
 
[1] Chover, J., Ney, P., Wainger, S. Functions of probability measures. J. Analyse Math., 26: 255-302 (1973)
[2] Chover, J., Ney, P.,Wainger, S. Degeneracy properties of subcritical branching processes. Ann. Probability, 1: 663-673 (1973)
[3] Embrechts, P., Klüppelberg, C., Mikosch, T. Modelling Extremal Events for Insurance and Finance. Springer-Verlag, Berlin, 1997
[4] Feller, W. An Introduction to Probability Theory and Its Applications. Vol. II. Second edition. John Wiley & Sons, Inc., New York-London-Sydney, 1971
[5] Gerber, H.U., Shiu, E.S.W. On the time value of ruin. N. Am. Actuar. J., 2(1): 48-78 (1998)
[6] Gerber, H.U., Shiu, E.S.W. The time value of ruin in a Sparre Andersen model. N. Am. Actuar. J., 9(2): 49-84 (2005)
[7] Klüppelberg, C. Estimation of ruin probabilities by means of hazard rates. Insurance Math. Econom., 8(4): 279-285 (1989)
[8] Malinovskii, V.K. Non-Poissonian claims’ arrivals and calculation of the probability of ruin. Insurance Math. Econom., 22(2): 123-138 (1998)
[9] Rogozin, B.A. On the constant in the definition of subexponential distributions. Theory Probab. Appl., 44(2): 409-412 (2000)
[10] Tang, Q., Wei, L. Asymptotic aspects of the Gerber-Shiu function in the renewal risk model using Wiener- Hopf factorization and convolution equivalence. Insurance Math. Econom., 46(1): 19-31 (2010)
[11] Willmot, G.E. On the discounted penalty function in the renewal risk model with general interclaim times. Insurance Math. Econom., 41(1): 17-31 (2007)
没有找到本文相关文献
Copyright 2010 by Acta Mathematicae Applicatae Sinica, English Serie